Symptoms after quitting arimidex

Posted by sandrajo @sandrajo, Apr 11, 2019

Stopped taking arimedex several months ago but some symptoms persist: Fatigue, hair thinning, profuse sweating. When are the effects of Arimidex finally gone?

sandrajo @sandrajo– I'm interested to read the responses to this, too. I'm almost at the end of a trial period of going off Arimidex for two weeks. I was having severe pain in my leg and knee, couldn't sleep,to the point where I had to take pain pills. I have spinal stenosis, but I wanted to see if Arimidax was causing this excruciating flair-up. The pain has lessened this week. I'll be going back on the Arimidex on Sunday. We'll see what happens.

REPLY

@sparklegram
Have you tried taking vitamin D? Check with your oncologist first though. I started with 1000 and she upped me to 2000 and shall be moving toward 5,000 in a few days. This has helped with the pain. I also have stenosis in my neck and severe stenosis in my lower spine. Now, lucky me, I am treating a bout of diverticulitis…yuck!

REPLY
@trixie1313

@sparklegram
Have you tried taking vitamin D? Check with your oncologist first though. I started with 1000 and she upped me to 2000 and shall be moving toward 5,000 in a few days. This has helped with the pain. I also have stenosis in my neck and severe stenosis in my lower spine. Now, lucky me, I am treating a bout of diverticulitis…yuck!

Jump to this post

trixie1313 @trixie1313– Hi Trixie. Yes, I take 2000 units daily. I'm sorry to hear about your diverticulitis! I hope for a speedy recovery for you!

REPLY
@sparklegram

sandrajo @sandrajo– I'm interested to read the responses to this, too. I'm almost at the end of a trial period of going off Arimidex for two weeks. I was having severe pain in my leg and knee, couldn't sleep,to the point where I had to take pain pills. I have spinal stenosis, but I wanted to see if Arimidax was causing this excruciating flair-up. The pain has lessened this week. I'll be going back on the Arimidex on Sunday. We'll see what happens.

Jump to this post

I am going through a similar thing and am taking a three week break from Anastrozole as I had such severe knee and leg pain, wrists, hands, etc. Also dealing with insomnia, no hot flashes or sweats. I have been taking it since October of 2019 and it has gotten progressively worse, and my blood pressure is up and have never had that problem before. Since it takes three weeks to get it out of your body not sure we are going to be able to tell much.

REPLY

@sandrajo @whr @sparklegram, you may also be interested in the comments in this related discussion:
– Completed 5 years of anastrozole. Withdrawal symptoms? Side effects? https://connect.mayoclinic.org/discussion/stopping-anastrozole-after-5-years-withdrawal-symptoms/

REPLY
Please sign in or register to post a reply.